Abstract

We obtain injectivity results for certain integral transforms on Grassmann manifolds. These are used to solve the intermediate cases of a problem of Shephard and to give other applications to projection functions of convex bodies of revolution.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 345-367
Launched on MUSE
1998-04-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.